# SDR SWAA2022031047573

- Difficulty date: June 18, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB; AFT LOWER BULKHEAD SUPPORT; BS 500D; LBL 24-RBL 24; WL 156 / NO ALLOWABLE DAMAGE LIMITS ARE GIVEN IN THE SRM FOR THIS PART; AND IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9. REMOVED AND REPLACED AFT LOWER BLKHD. SUPPORT (RAILASSY.) P/N 143A9485-35 IAW SRM 51-40-02-0G-0. 92115U 22JUN19
